We consider a homogeneous polyanalytic differential equation of order in a simply-connected domain with a smooth boundary in the complex plane . We pose and then prove solvability of a generalized Riemann problem of linear conjugation to the differential equation. This is done by reducing the problem into classical Riemann problems of linear conjugation for holomorphic functions, the solution of which is available in the literature.
Cite this article
Ali Seif Mshimba, The Generalized Riemann Problem of Linear Conjugation for Polyanalytic Functions of Order in . Z. Anal. Anwend. 20 (2001), no. 2, pp. 505–512